MAUDE Adverse Event Report: SYNTHES GMBH SDDRIVE SCREWDRIVER SHAFT T25/QC

SYNTHES GMBH SDDRIVE SCREWDRIVER SHAFT T25/QC
Catalog Number 314.119
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the tips of the drivers on t25 star drivers have rounded and will no longer properly secure the screw.There was no patient involvement; the issue was noted after surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h4, h6: the product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed the tip of the sddrive screwdriver shaft t25/qc stripped.The observed condition was consistent as an end of life indicator for the device.No other issues were identified.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of sddrive screwdriver shaft t25/qc would have contributed to the complained issue.It was determined that the reusable instrument was worn from repeated use and servicing.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: supplier - universal punch / inspected, packaged and released by: monument.Release to warehouse date: 08-aug-2021.Part number: 314.119, stardrive screwdriver shaft t25/qc.Lot number: 137p003 (non-sterile).Device history review: a manufacturing record evaluation was performed for the finished device with batch number 137p003.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SDDRIVE SCREWDRIVER SHAFT T25/QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22113741
Report Number8030965-2025-05469
Device Sequence Number4251505
Product Code HXX
UDI-Device Identifier10886982188564
UDI-Public(01)10886982188564(10)137P003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.119
Device Lot Number137P003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown